Ergodic theorems for operator sequences. (English) Zbl 0187.00904

Full Text: DOI


[1] Blum, J. R.; Hanson, D. L., On the mean ergodic theorem for subsequences, Bull. Amer. math. Soc., 66, 308-311 (1960) · Zbl 0096.09005
[2] Fomin, S., On dynamical systems with pure point spectrum, Doklady Akad. Nauk SSSR, 77, 29-32 (1951)
[3] Halmos, P.R.: Lectures on ergodic theory. Math. Soc. Japan (1953). · Zbl 0073.09302
[4] Jacobs, K.: Neuere Methoden und Ergebnisse der Ergoden theorie. Springer Erg. d. Math. (1960). · Zbl 0102.32903
[5] Krengel, U., Classification of states for operators, Proc. V Berkeley Sympos math. Statist. Probab., II, 2 (1967)
[6] Oxtoby, J. C., Ergodic sets, Bull. Amer. math. Soc., 58, 116-136 (1952) · Zbl 0046.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.